Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The fundamental group and Betti numbers of toric origami manifolds

Tara S Holm and Ana Rita Pires

Algebraic & Geometric Topology 15 (2015) 2393–2425
Bibliography
1 M F Atiyah, Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1982) 1 MR642416
2 M Ayzenberg A. Masuda, H Zeng, Cohomology of toric origami manifolds with acyclic proper faces, (2014) arXiv:1407.0764
3 M S Borman, Y Eliashberg, E Murphy, Existence and classification of overtwisted contact structures in all dimensions, preprint (2014) arXiv:1404.6157
4 A Cannas da Silva, Lectures on symplectic geometry, Lecture Notes in Mathematics 1764, Springer (2001) MR1853077
5 A Cannas da Silva, V Guillemin, A R Pires, Symplectic origami, Int. Math. Res. Not. 2011 (2011) 4252 MR2836021
6 D A Cox, J B Little, H K Schenck, Toric varieties, Graduate Studies in Mathematics 124, Amer. Math. Soc. (2011) MR2810322
7 V I Danilov, The geometry of toric varieties, Uspekhi Mat. Nauk 33 (1978) 85 MR495499
8 T Delzant, Hamiltoniens périodiques et images convexes de l'application moment, Bull. Soc. Math. France 116 (1988) 315 MR984900
9 W Fulton, Introduction to toric varieties, Annals of Mathematics Studies 131, Princeton Univ. Press (1993) MR1234037
10 R L Graham, M Grötschel, L Lovász, editors, Handbook of combinatorics, Elsevier (1995) MR1373655
11 V Guillemin, S Sternberg, Geometric quantization and multiplicities of group representations, Invent. Math. 67 (1982) 515 MR664118
12 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
13 T S Holm, A R Pires, The topology of toric origami manifolds, Math. Res. Lett. 20 (2013) 885 MR3207359
14 S Luo, Cohomology rings of good contact toric manifolds, (2012) arXiv:1012.2146
15 W S Massey, Algebraic topology: An introduction, Graduate Texts in Mathematics 56, Springer (1977) MR0448331
16 M Masuda, T Panov, On the cohomology of torus manifolds, Osaka J. Math. 43 (2006) 711 MR2283418
17 M Masuda, S Park, Toric origami manifolds and multi-fans, Proc. Steklov Math. Inst. 286 (2014) 308
18 J Møller, From singular chains to Alexander duality, lecture notes (2008)
19 P Orlik, F Raymond, Actions of the torus on $4$–manifolds II, Topology 13 (1974) 89 MR0348779
20 P S Pao, The topological structure of $4$–manifolds with effective torus actions I, Trans. Amer. Math. Soc. 227 (1977) 279 MR0431231